I rubbed this cream around the top of my mouth where there were some little red places. I believe it has burned my mouth in those places. I am ashamed to go out. And if you barely touch the little places, they will bleed. Is this what happens if you put it around top edge of the lips? I was already putting it on my arm. I thought it was going to eat my arm up. I have stopped using it and my arm looks like it is recovering from bad burns. I am red hair, very fair skin, and my skin is so thin... It was hurting so badly that I have stopped using, but i used for about two weeks or more. My lips are what are worrying me so much... please give me your experience with this, if you have applied to top or edge of lips. Thanks. Thin Skin Redhead
No responses have yet been posted. Add your response to this question.
- Carac Information for Consumers
- Carac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2010 • 1 answer
Posted 12 Apr 2010 • 1 answer
Posted 16 Sep 2011 • 1 answer
Posted 7 Aug 2014 • 2 answers
Why am I burning on my face, arms, back throat, in my mouth and lips and kinda hard for me to breath
Posted 8 Mar 2015 • 1 answer